# SDR AALA2019041549020

- Difficulty date: April 11, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 80,973 hours, 10,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS EMERGENCY LIGHT BESIDE GALLEY G3 DAMAGED.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY BESIDE G3 GALLEY IAW AMM 33-51-05.
